hi, I just wanted to ask if when it is your time of the month, whether your medication works, as I am 33 and have always taken sinemet plus, recently trying to reduce the sinemet intake with mirapex, but this doesn't make any diffference, its always the same whenever I am due on my period about a week before my medication will generally only last half the time it should, so i either take extra sinemet which causes more unwanted movements or if i just stick to the medication i should take, i can be shaking for most of the day sometimes. I just wanted to know is there anyone who has the same problem and whether you know of anything to prevent this without taking more medication. Thanks. Ky
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...